International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 3, Pages 451-456

Common fixed point theorems for compatible mappings

Kenan Taş,1 Mustafa Telci,2 and Brian Fisher3

1Department of Mathematics, Abant Izzet Baysal University, Bolu 14280, Turkey
2Department of Mathematics, Hacettepe University, Beytepe, Ankara 06532, Turkey
3Department of Mathematics and Computer Science, University of Leicester, Leicester LE1 7RH, UK

Received 30 August 1994; Revised 6 December 1994

Copyright © 1996 Kenan Taş et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


By using a compatibility condition due to Jungck we establish some common fixed point theorems for four mappings on complete and compact metric spaces These results also generalize a theorem of Sharma and Sahu.